# SDR HEEA083444

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,066 hours
- System (JASC): 2300 · Communications System
- Part: Headset
- Part number: H1037
- Condition: Damaged
- Location: Comms System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREW STRIPPED THAT HOLDS MIC BOOM SECURE. REPLACED HEADSET.
